Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleDiscrete relations on abstract simplicial complexes.
Author(s) Vladimir V. Kornyak
TypeArticle in Journal
AbstractOn the one hand, a system of discrete relations is a generalization of cellular automaton and, on the other hand, it is a set-theoretical analog of a system of polynomial equations. An approach to studying such systems that is based on set-theoretical and topological constructs is considered. The proposed approach is implemented as a C program. Results of application of this approach to some binary cellular automata are given. In the binary case, cellular automata can be represented by systems of polynomial equations, which are normally studied by the Gröbner basis method. Our approach is compared with this method on some examples.
ISSN0361-7688; 1608-3261/e
URL http://link.springer.com/article/10.1134%2FS0361768806020058
LanguageEnglish
JournalProgram. Comput. Softw.
Volume32
Number2
Pages84--89
PublisherSpringer US, New York, NY; Pleiades Publishing, New York, NY; MAIK ``Nauka/Interperiodica
Year2006
Edition0
Translation No
Refereed No
Webmaster